Combiflam tablet : Uses, side effects and dosage.

Manufacturer: Sanofi Aventis

Sponsored Links

Trade name: Combiflam

Strength: Ibuprofen 400mg, paracetamol 325 mg

Type: Tablet

Active ingredient: Ibuprofen, paracetamol

Category: Paracetamol belongs to Analgesic and ibuprofen belongs to nonsteroidal anti-inflammatory drug (NSAID)

Pregnancy category: Paracetamol belongs to Australia therapeutic goods administration (TGA) pregnancy category: A AND US FDA pregnancy category: C. Ibuprofen belongs to US FDA pregnancy category C.

Uses: Combiflam tablet is used to reduce fever, headache, toothache, back pain, arthritis, menstrual cramps,arthritis.

How to use: Take Combiflam tablet orally with glass of water. If you have stomach upset with this drug, take it with food.

Side Effects: Headache, dizziness, Dyspepsia, stomach upset, bloating, gas, diarrhea, constipation, GI bleeding, heartburn, rash, asthmatic attacks, thrombocytopenia, drug induced ulcer, drowsiness, hepatic necrosis, ringing in ears (tinnitus) rarely nausea & vomiting can occur.

Sponsored Links

Dosage: Ususal adult dose for ibuprofen 400 mg and Paracetamol 325/500 mg is 1 tab 3-4 times daily.

Written by: : team

Date last updated: February 07th, 2016